# SDR REXA2025042200476

- Difficulty date: April 6, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 35,773 hours, 25,173 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Doubler
- Part number: CN6242068209
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"LOWER R/H TRANS COWL LATCH DOOR COAMING IS CHAFED    REMOVED AND REPLACED LOWER R/H TRANS COWL LATCH DOOR COAMING IAW REO 670-54-21-1207 REV NC DATED 2014-07-30. LOCATED AND DRILLED NEW SERVICEABLE LOWER R/H TRANS COWL CHANNEL P/N CN624-2049-201 IAW CRJ900 SRM 51-40-11-001-001-A01. INSTALLED NEW SERVICEABLE LOWER R/H TRANS COWL CHANNEL P/N CN624-2049-201 IAW CRJ900 SRM 51-42-13-001-001-A01 AND 51-42-06-001-001-A01. LOCATED AND DRILLED NEW SERVICEABLE LOWER R/H TRANS COWL DOUBLER P/N CN624-2068-209 IAW CRJ900 SRM 51-40-11-001-001-A01. INSTALLED NEW SERVICEABLE LOWER R/H TRANS COWL DOUBLER P/N CN624-2068-209 IAW CRJ900 SRM 51-42-13-001-001-A01 AND 51-42-06-001-001-A01. INSTALLED ""CAUTION BEFORE OPENING OR CLOSING "" DECAL IAW CRJ 900 AMM 20-60-04-400-801-A01"
